# SDR N6WA2025041904

- Difficulty date: April 18, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS349-FS364 ON STGR26R HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS349-FS364 IN STRG26R IAW CRJ SRM 51-42-21
